# SDR C2XA09TY224

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 18,668 hours, 14,242 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD LWR PYLON CRACKED AT STOP DRILLED HOLE.  REMOVED AND REPLACED NR 2 ENG FWD LWR YOKE LINKAGE FITTING.
